Cardiff University | Prifysgol Caerdydd ORCA
Online Research @ Cardiff 
WelshClear Cookie - decide language by browser settings

Cumulative general index to the quarterly journal of the Geological Society and the Journal of the Geological Society volumes 119-139 (1963-1982)

Greig, A. and Leake, B. E. 1985. Cumulative general index to the quarterly journal of the Geological Society and the Journal of the Geological Society volumes 119-139 (1963-1982). Journal of the Geological Society , pp. 1-146.

Full text not available from this repository.
Item Type: Article
Status: Published
Schools: Earth and Ocean Sciences
Publisher: Geological Society
ISSN: 0016-7649
Last Modified: 09 Jul 2020 15:45
URI: http://orca.cf.ac.uk/id/eprint/133088

Actions (repository staff only)

Edit Item Edit Item